# SDR MASA200600936

- Difficulty date: March 28, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,518 hours, 15,160 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Yaw Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH YAW DAMPERS WILL NOT ENGAGE.  MX ENGAGED THE YAW DAMPERS AND OP'S CHECKED, OP'S CHECK GOOD.
